MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material # 303393.Batch # 5065846.Verbatim: i was at (b)(6) today and this is what they showed me.C#983056, should bd# 303393, bd sticker says 303393 (10cc) on the box but in-side packaging says 303392 (5cc), but the product in-side the wrapper is the 10cc?? it is getting worse; they found more boxes with the same problem today.Please reach out to (b)(6).
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - label content incorrect.One sample of a 10 ml twinpak syringe (part number: 303393, batch 5065846) was received for evaluation.The sample was in a sealed package and contained a 10 ml syringe as expected.However, the package featured a 5 ml top web, which does not match the actual syringe size.The condition observed is non-conforming per product specification.Potential root cause for the incorrect top web defect is associated with the packaging process.A corrective and preventive action (capa) will be initiated to address the issue and prevent recurrence.Furthermore, a device history record review was completed for provided lot number 5065846.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INTERLINK LUER-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22138019
Report Number1213809-2025-00370
Device Sequence Number7122917
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935(11)250306(17)300228(10)5065846
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303393
Device Lot Number5065846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown